# SDR DHL2007785010

- Difficulty date: November 1, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIGHT BULGING ON INBOARD SIDE OF STRINGER 27R BS 560 TO BS 567.  CUT OUT DAMAGED SECTION OF STRINGER APPROXIMATE DIMENSION 18" LONG IAW B-727 SRM 53-10-3 FIGURE 1.  FABRICATED REPAIR STRINGER.  FABRICATED REPAIR SPLICES IAW B-727 SRM 51-10-3 FIGURE 1 AND SRM 53-10-2 FIGURE 9.  TREATED AND PRIMED BARE METAL AREA IAW B-727 SRM 51-10-2.  INSTALLED STRINGER REPAIR PARTS AT BS 560 STRINGER 27R IAW B-727 SRM 53-10-3 FIGURE 1 AND SRM 51-30-2.
